MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise? Cartesia?; stimulator, electrical, implanted, for parkinsonian tremor

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise? Cartesia?; stimulator, electrical, implanted, for parkinsonian tremor
Model Number DB-2202-45
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Codes Wound Dehiscence (1154); Unspecified Infection (1930); Convulsion/Seizure (4406)
Date of Event 07/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an office follow up visit it was noted that the patient who is implanted with the deep brain stimulation (dbs) leads developed a needle sized dehiscence on the left side but appeared well.While at home the patient experienced convulsions and was hospitalized, computerized tomography scan (ct) imaging was performed, and a strange shape was seen in the results.The patient underwent a revision procedure.It was stated that nothing of note occurred during the procedure that may have contributed to the patient's condition, however, it was noted that the patient has thin skin.During the revision procedure the left lead and left burr hole cover were explanted, however it is unknown which of the two implanted leads or burr hole covers was explanted.Infection was confirmed on the left side, and the patient was prescribed antibiotics.The patient is doing well post operatively, and therapy has been restarted.The devices were retained by the facility.
 
Additional Manufacturer Narrative
Block d2b pro code (product code): nhl additional suspect medical device components involved in the event: model number/catalog number: db-2202-45.Serial number: (b)(6).Batch/lot number: 7138671.Model/catalog description: dbs directional lead sterile kit 45cm.Unique identifier (udi) # (b)(4).Model number/catalog number: db-4600-c.Serial number: n/a.Batch/lot number: 38666947 and 38639103.Model/catalog description: suretek burr hole cover kit.Unique identifier (udi) # (b)(4) and (b)(4).

Brand Name
Vercise? Cartesia?
Common Device Name
stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
+1(763)292-0920
MDR Report Key50291907
Report Number3006630150-2026-05994
Device Sequence Number10727111
Product Code MHY
UDI-Device Identifier08714729905288
UDI-Public(01)08714729905288(17)280219(10)7149548
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDB-2202-45
Device Catalogue NumberDB-2202-45
Device Lot Number7149548
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2026
Initial Report FDA Received Date08/18/2026
Date Device Manufactured02/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown